Jump to content

Stomach ache / chemo,immunotherapy symptom?


Moonbeam

Recommended Posts

My husband started chemo/Keytruda almost 2 weeks ago for recurrence. He’s had for the past 4 days a stomach ache. His symptoms are: -Pain to the touch below the belly button and to the sides.

-Intestinal gas style pain.

-Dull burn sensation.

-Occasional gas produces minimal but noticeable relief

is this normal? I’m going to call tomorrow but thought I would reach out an ask. 

Any and all advice is great.

 

Link to comment
Share on other sites

Contact his docs, let them know of the symptoms.  While it may be a side effect from chemo, it could also be a dangerous side effect from Keytruda - immunotherapy causes inflammation.  While inflammation around the cancer cells/mass/tumor/etc is not necessarily a bad thing, inflammation in the GI tract and lungs are worrisome.  My mom was taken off of Keytruda due to severe inflammation in her GI area similar to colitis.  It was severe enough that she was hospitalized for a few days.  Inflammation in various parts of the body can happen quickly or over time, in the case of my mom.  It's something you should stay ahead of, if possible.

Link to comment
Share on other sites

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.